# SDR GLAB2002120

- Difficulty date: August 13, 2002
- Submitted: August 15, 2002
- Operation: Air carrier
- Aircraft: N228GL
- Make and model: Beech 1900D
- Aircraft serial: UE228
- Aircraft time: 14,217 hours, 17,413 cycles
- System (JASC): 3150 · Central Warning
- Part: Pin
- Condition: Disconnected
- Location: Warning Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ANNUNCIATOR POWER SOURCE ILLUMINATED.  RECONNECTED PIN TO CONNECTOR FOR PCB A144.
